Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My neck has swelled since i took tane.. my face too, my doc said my "lymphs were swollen" wut ever that means..... does tane do this.. is this how my body is responding help!!!!!!1

Share this post


Link to post
Share on other sites

The Accutane shouldn't be making your lymph nodes swell. It could be that you are getting sick. If your acne is really bad right now that could make your lymph nodes swell also. When my acne would flair up sometimes my lymph nodes would get swollen or tender. If your lymph nodes are really swollen and you feel a fatigued and crappy you could have mono or another epstine-barr virus. If your face is swollen (especially around your jaw) you could have mumps. If it doesn't start to clear up in a few weeks, or if you start to run a fever see your doctor again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×